Current Issue 

Volume 13, Oct 2017

Issue 2

S.No Title of The Article Authors Published In Pages  
1 CONCERNING THE CONJUGATE OF A PARTITION Neville Robbins Volume 13 Issue 2 01-04 Read more
2 CERTAIN DOUBLE SERIES ROGERS - RAMANUJAN TYPE IDENTITIES Saniya Batra
Prakriti Rai
S.N. Singh
Volume 13 Issue 2 05-18 Read more
3 GENERALIZATION OF CERTAIN CONTINUED FRACTIONS OF SRINIVASA RAMANUJAN Shyamli Gupta Volume 13 Issue 2 19-26 Read more
4 SOME BILINEAR GENERATING RELATIONS INVOLVING CLASSICAL HERMITE POLYNOMIALS VIA MEHLER’S FORMULA Chaudhary Wali Mohd.
M.I. Qureshi
Deepak Kumar Kabra
Shabana Khan
Volume 13 Issue 2 27-36 Read more
5 EXPANSION FORMULAE INVOLVING THE MULTIVARIABLE I-FUNCTION Frederic Ayant Volume 13 Issue 2 37-46 Read more
6 AN INNOVATIVE APPROACH ON NANO SOFT TOPOLOGICAL SPACE M. Lellis Thivagar
S. P. R. Priyalatha
Volume 13 Issue 2 47-62 Read more
7 PREOPEN SETS IN BISPACES Amar Kumar Banerjee
Pratap Kumar Saha
Volume 13 Issue 2 63-74 Read more
8 CNP-EQUIVALENT CLASSES OF GRAPHS Shikhi M.
Anil Kumar V.
Volume 13 Issue 2 75-84 Read more
9 ON CERTAIN PRODUCT FORMULAS FOR BASIC HYPERGEOMETRIC FUNCTIONS Satya Prakash Singh
S N Singh
Vijay Yadav
Volume 13 Issue 2 85-94 Read more
10 TRANSFORMATIONS OF UNILATERAL BASIC HYPERGEOMETRIC SERIES S. Ahmad Ali
S. Nadeem Hasan Rizvi
Volume 13 Issue 2 95-104 Read more
11 COMMON FIXED POINT OF SEMI-COMPATIBLE MAPS IN PARTIALLY ORDERED COMPLEX VALUED GENERALIZED METRIC SPACE C.S. Chauhan
R.K. Sharma
V. Raich
Volume 13 Issue 2 105-124 Read more
12 SOME FIXED POINT RESULTS IN CONE METRIC SPACES FOR RATIONAL CONTRACTIONS Pawan Kumar
Z.K. Ansari
Volume 13 Issue 2 125-132 Read more
13 ON A SPECIAL WEAKLY PROJECTIVELY SYMMETRIC RIEMANNIAN MANIFOLD Quddus Khan Volume 13 Issue 2 133-140 Read more
14 EVALUATION APPROACH TO LESSON PLANNING IN MATHEMATICS Narendra Kumar Singh
Ajay Kumar Yadav
Volume 13 Issue 2 141-148 Read more
15 A TALE OF TWO TREATISES (SAGA OF THE CONQUEST OF MT EVEREST OF NUMBER THEORY) P. V. Arunachalam Volume 13 Issue 2 149-162 Read more